MAUDE Adverse Event Report: MASIMO - 40 PARKER RAD-5V PULSE OXIMETER

MASIMO - 40 PARKER RAD-5V PULSE OXIMETER
Model Number 25199
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned device was evaluated.During evaluation, the device powered on using lab stock batteries; however, an led segment on the led digits failed to fully light up.Internal inspection revealed one instrument board led segment faulty, resulting in display segment being blank.(b)(6).A service history record review reveals that this unit was in the field for over ten (10) months with no previous reported issues prior to this reported event.
 
Event or Problem Description
The customer reported missing led segments.No consequences or impact to patient was reported.

Brand Name
RAD-5V PULSE OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7585398
Report Number2031172-2018-00340
Device Sequence Number1396645
Product Code DQA
UDI-Device Identifier00843997005524
UDI-Public00843997005524
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K033998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Service Personnel
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number25199
Device Catalogue Number9197
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2018
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2018
Initial Report FDA Received Date06/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1